Night Nurse Capsules
Night Nurse Capsules are used to relieve the symptoms of colds and flu such as headache, chills, runny nose, sore throat and tickly cough.
Who is this medicine for?
This medicine can be used by adults and children aged 16 years and over.
How to use Night Nurse Capsules
Take two capsules just before bedtime.
Do not use Night Nurse Capsules if you are allergic to any of the active ingredients. This medicine may cause drowsiness. If affected, do not drive or operate machinery. This medicine contains Paracetamol. Do not take other medicines containing Paracetamol while taking it. Please consult your doctor if symptoms do not improve.
Pregnancy and Breast Feeding
Do not take this medicine if you are pregnant or breast feeding unless advised by your doctor.
Contains Paracetamol 500mg, Promethazine Hydrochloride 10mg and Dexttrometorphan Hydrobromide 7.5mg as the active ingredients. Please see product packaging for a full list of other ingredients. Pack size 10 capsules.
How to store Night Nurse Capsules
Do not store Night Nurse Capsules above 25°C. Do not use the product after the expiry date marked on the pack. Keep all medicines out of reach of children and remember to return all unused or out of date medicines to your pharmacy for safe disposal.
Please see product packaging for full product information. A copy of the patient information leaflet for this medicine can be found online here. Contact us before purchasing if you need any clarification.
Night Nurse is a licensed medicine in Ireland and we can only ship to an Irish address. You must be over 18 to purchase. If you order this product, you may receive an email with a link which will allow you to provide further information for review by one of our pharmacists. We may also contact you by phone. If everything is in order your product should ship same day. We will contact you if we need any further information or clarification.
There are no reviews yet.